Statins and cataracts? Please read daily mail health section. We are discussing cholesterol and statins.

WHAT IS A CARDIAC ARREST?, read on

Heart disease drug statins 'raise the risk of developing cataracts by 27%'

As well as cataracts, research has linked statins to an increased risk of type 2 diabetes, constipation, diarrhoea, headaches, loss of appetite and loss of sensation or pain in the nerve endings of the hands and feet.

Read more: dailymail.co.uk/health/arti...

5 Replies

oldestnewest
  • This is a more considered view of the link between statins and possible health problems. It is difficult to know whether the statins are causing these effects, or whether there is just an association between the two.

    medicalnewstoday.com/articl...

    I am aware that something like cataracts can have other possible causes: a diet high in processed carbohydrates, for example polished white rice, is associated with the high incidence of cataracts in places like India and China. The same diet is also associated with type 2 diabetes.

  • I am just off to bed to read my daily mail!

    they can be relied on to bring us facts that no one else does...thanks for letting us know.

  • If I want answers to medical questions, I always look up the NHS web sites.

    Gosh I think I would change your bed time reading , which doesn't contain any health problems, wait till the morning

  • The Daily Mail is prone to exaggerate! The NHS explanation is a clear one,

    nhs.uk/news/2013/09Septembe...

  • I would/nt trust the Daily mail prob not anyother paper either they need the adverts from the pharmo companies

You may also like...